# SDR HYIA20141017028

- Difficulty date: October 17, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53871204202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF FUSELAGE FRAME 46 SHEAR TIE BETWEEN STRINGER 17R & 17L.  DURING INSPECTION CORROSION WAS FOUND ON THE INTERNAL SHEAR TIE PN S53871204202.  THE SURFACE CORROSION WAS CLEANED AWAY & BLENDING WAS PERFORMED AT THE LOCAL DAMAGE AREA.  NDT WAS THEN PERFORMED TO RECORD MATERIAL LOSS & DETERMINE THAT THE PART WAS FREE OF DEFECTS IAW EO ATR-53-41-2014.
